# SDR MWEA99782

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 2730 · Elevator Control System
- Part: Controls
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT APPROX FL 200, ELEVATOR CONTROL ACTIVITY WAS LOST AND TRIM WAS USED TO SUSTAIN FLIGHT.  MAINTENANCE REMOVED AND REINSTALLED PANELS 63084 AND 63104 ON HORIZONTAL STAB.  INSPECTED FOR WATER AND DEBRIS BLOCKING DRAIN HOLES, NONE FOUND.  OK FOR SERVICE AT THIS TIME.
